# SDR UALA2013061704171

- Difficulty date: June 16, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 50,445 hours, 20,476 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 60592101
- Part serial: 23
- Condition: Unknown
- Location: Lt Overwing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/A SAYS CIDS PANEL LIGHT ON.  INTERROGATION OF PTP PANEL SHOWS LT OVERWING EXIT BOTTLE PRESSURE.  FOUND BOTTLE PRESSURE NEEDLES IN THE GREEN.  REPLACED LT OVERWING  SLIDE INFLATION RESERVOIR IAW AMM.  ACCOMPLISHED FINAL INSTALLATION CHECK.  BITE TEST OK.
